# SDR A6WA200840029

- Difficulty date: January 11, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERTICAL FOLDING STEP HINGE REPLACED IAW SRM 51-42-06. (K)
